# SDR YENA2007021

- Difficulty date: April 2, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 496 hours, 163 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 727, JFK-BQN, ON CLIMBOUT IN STRAIGHT FLIGHT THE A/C HAD TO HOLD 5 DEGREES LEFT BANK TO MAINTAIN HEADING.  SAME ON AUTOPILOT OR HAND FLYING.  AFTER 20 MINUTES AND SLOWING DOWN AUTOPILOT WAS ABLE TO FLY WINGS LEVEL BY TRIMMING L 3.3 DEGREES.  AIRCRAFT RETURN TO JFK, RE-INDEXED ELECTRIC ZERO "0" ON RUDDER TRIM ACTUATOR (10CC) IAW AMM 27-22-51-04.  ALL INDICATIONS ARE NOW NORMAL, FUNCTIONAL TEST GOOD.  OK TO CONTINUE SERVICE.
